Top 8 Childrens Ibuprofen CHEWABLE Orange – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

100 mg, Orange Flavor, Pain Reliever and Fever Reducer, GoodSense Children's Ibuprofen Chewable Tablets, 24 Count

#ad
Good Sense #ad - Relief of multiple symptoms lasts up to 8 hours per dose; orange flavor is a child-pleasing favorite. Nsaid: chewable tablets are convenient, no dosing container or water needed; GoodSense Children's Ibuprofen Chewable Tablets contains a nonsteroidal anti-inflammatory drug.

Goodsense children's ibuprofen chewable tablets, 100 mg, pain reliever and fever reducer; specifically formulated for kids ages 2-11 years; gluten free and preservative free children's medicine. Children's ibuprofen reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches. Active ingredient in goodsense children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer; compare to Children's Motrin active ingredient.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height2.88 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part NumberB008Y5VFH0
ModelB008Y5VFH0

2. Amazon Basic Care

#ad

24 Count, Amazon Basic Care Children's Ibuprofen Chewable Tablets, Pain Reliever and Fever Reducer, 100 mg

#ad
Amazon Basic Care #ad - Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years.

Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free. Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

3. Amazon Basic Care

#ad

Pain Reliever and Fever Reducer, 24 Count, Orange Flavor, 100 mg, Amazon Basic Care Children’s Ibuprofen Chewable Tablets

#ad
Amazon Basic Care #ad - Dye free, are dye-free, preservative free: GoodSense Children’s Ibuprofen Chewable Tablets, orange flavored, 100 mg, preservative free and gluten free. Fever reducer and pain reliever: amazon basic care Children’s Ibuprofen Chewable Tablets are a pain reliever and fever reducer that helps children get on the path to feeling better; convenient chewable ibuprofen tablets require no water.

Active ingredient: amazon basic care children’s ibuprofen Chewable Tablets contain ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin. 8 hours of relief: temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; also helps to temporarily reduce fever; use as a pain reliever and fever reducer for relief that lasts up to 8 hours.

Chewable, orange flavored: the chewable ibuprofen tablets have a child-friendly orange flavor to make taking pain reliever and fever reducer medicine easier for youngsters ages 2 to 11 years.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2 Inches
Weight0 Pounds
Width2.88 Inches

4. Motrin

#ad

Motrin Children's Chewable Tablets with 100 mg Ibuprofen for Pain & Fever, 24 Count Pack of 1, Grape

#ad
Motrin #ad - From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years. The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor.

This children's medicine temporarily relieves minor aches and pains due to the common cold, headache and toothache, flu, sore throat, and works to quickly reduce fever. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours. 24-count of children's motrin chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Numberbergw-989

5. Advil

#ad

Advil Junior Strength Chewable Ibuprofen Pain Reliever and Fever Reducer, Grape, 24 Count,pack of 3

#ad
Advil #ad - Childrens ibuprofen chewable fever reducer for kids ages 2 to 11 years. Ibuprofen for children is an effective kids fever reducer and children's pain reliever.

Give appropriate weight-based dose of this junior strength ibuprofen chewable every 6 to 8 hours as needed for symptoms. Junior strength advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething. Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water. Three pack of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133074
Model60000000133074

6. Amazon Basic Care

#ad

Berry, Orange, 8 Fl Oz Pack of 1, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID

#ad
Amazon Basic Care #ad - Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Berry Flavor.

Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included. Made for children: amazon basic care children's ibuprofen Oral Suspension comes in berry flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number62

7. Advil

#ad

ADVIL JR CHEWABLE Grape 100MG 24CTx2 US

#ad
Advil #ad - Children's advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething. Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water. Advil ibuprofen pain and fever reducer for kids ages 2 to 11 years. Two packs of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

8. Motrin

#ad

Ibuprofen, Pain Relief, 4 Oz, Children's Motrin Oral Suspension, Grape Flavored

#ad
Motrin #ad - For children ages 2 to 11. Temporarily relieves minor aches and pains due to the common cold, flu, headache, sore throat, and toothache. Lasts up to 8 hours. Contains 100 milligrams of ibuprofen. Temporarily reduces fever.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340